# SDR FDEA201505121488

- Difficulty date: May 12, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32161
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE EXTERIOR SKIN THERE IS CORROSION AT STATION 1844 - 1862, STRINGER 25L - 25R.  CORROSION REMOVED FOUND OUT OF LIMIT AS PER SRM 53-00-01 FIG 101 DETAIL II REV 114.  CORRODED SKIN REMOVED FROM STA 1787-1862 STR 25L-25R AND REPLACED NEW SKIN PN 148N3216Y1 SEE SNRM NO N01669 FOR DETAIL.    REPAIR CLASSIFIED AS MAJOR
